# SDR AALA20100201TUL12

- Difficulty date: February 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 36,341 hours, 12,363 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 PASSENGER SERVICE DOOR GATE HAS CORROSION ON LOWER AFT CORNER.  REMOVED CORRODED LOWER GATE AND INSTALLED NEW LOWER GATE PER ESO 90108.
